A while back, a reader asked me if I’d cover the topic of intimacy complications with regard to antidepressants.
Ah. Yeah. Every time I write about this controversial topic, I usually get hammered by the left, right, and center. This is obviously delicate ground, so let me tread lightly.
In a recent Johns Hopkins Health Alert called “The Challenge of Antidepressant Medication and Intimacy,” I read this:
While sexual dysfunction is a frequent symptom of depression itself (and successful treatment of depression may eliminate it), antidepressant medication can sometimes worsen or even cause sexual problems. In fact, sexual dysfunction is a potential side effect of all classes of antidepressants.
Before posting, please read our blog moderation guidelines. The comments below begin with the oldest comments first. Click on the last comments page to jump to the most recent comments.
Before posting, please read our blog moderation guidelines.Post a Comment: